Mathematical Research Letters

Volume 13 (2006)

Number 1

Roots of Bernstein-Sato polynomials for monomial ideals: a positive characteristic approach

Pages: 125 – 142

DOI: http://dx.doi.org/10.4310/MRL.2006.v13.n1.a10

Authors

Nero Budur (Johns Hopkins University)

Mircea Mustata (University of Michigan Ann Arbor)

Morihiko Saito (RIMS Kyoto University)

Abstract

We describe the roots of the Bernstein-Sato polynomial of a monomial ideal using reduction mod $p$ and invariants of singularities in positive characteristic. We give in this setting a positive answer to a problem from \cite{MTW} concerning the dependence on the characteristic for these invariants of singularities.

Full Text (PDF format)